Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

This may be a little TMI

I am stopping taking my antidepressants (50 mg of Zoloft) today. I am going on vacation to Hawaii with my fiance in 6 days. I havent seen him in 3 months and im rreealllyyy horny lol.
I am stopping the pills because i cannot orgasm on them. How long does it take for my body not to be dependant on them??
I am not depressed anymore anyways. i was depressed because my fiance left me, and now hes back. There is nothing to be depressed about. Will i be fine by the end of the 6 days? I WANT TO BE NORMAL!!!

 
dennysgirl07

Asked by dennysgirl07 at 11:50 PM on Jun. 22, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (7)
  • I used to be on zoloft and my doc told me not to one day out of the blue stop. She told me to take half doses and then you can stop after a few days. You have to come down slow off of that. Talk to your doc they can explain it better. Your doc may have a diff opinion.
    annamcg18

    Answer by annamcg18 at 12:03 AM on Jun. 23, 2009

  • You cant just stop takin them. You have to gradually take small doses until you are down to 0 pills. Talk to your doc first.
    annamcg18

    Answer by annamcg18 at 11:51 PM on Jun. 22, 2009

  • why cant i just stop?
    dennysgirl07

    Answer by dennysgirl07 at 11:55 PM on Jun. 22, 2009

  • so just take halfs and then i will feel better and stop taking it?
    dennysgirl07

    Answer by dennysgirl07 at 12:07 AM on Jun. 23, 2009

  • No you cannot go off of any antidepressant cold turkey!!! Doing so will throw your brain chemistry all outta wack! I am on same med, same dose. At one point I decided I was fine and didn't need the meds anymore so I just stopped taking them. It was hellish. I was dizzy~fall over dizzy! I passed out if I stood up too quick. It was hard to concentrate. And my libido problems lasted for a while longer too. I just felt, well, wonky. It's hard to explain. Just as you didn't feel the effects of the Zoloft immediately, the effects won't just go away immediately either. It takes a few weeks~even if you just stop cold.  Sorry to say, you're probably just gonna have to enjoy the emotional side of sex for a while :)

    HelloMom1

    Answer by HelloMom1 at 12:51 AM on Jun. 23, 2009

  • HelloMom1
    -i feel really shaky. Like i need to pace around the house tons of times.
    I wish i would have never started taking it!!!
    dennysgirl07

    Answer by dennysgirl07 at 1:39 AM on Jun. 23, 2009

  • This is really something you should discuss with your therapist, not a bunch of strangers.
    rkoloms

    Answer by rkoloms at 7:24 PM on Jun. 23, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN